# SDR DHL9871724C

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FUS SKIN DENTED AT STA 600 S19R.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR PER SRM 53-30-3.  FILLER 2.5 BY 7, DOUBLER 10.75 BY 7, N/R 3179.
